Alert archive / Ohio / Gale Warnings in 2015
Gale Warning 25, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Oct 2, 2015, 4:00 AM EDT. It took effect at Oct 2, 2015, 9:00 AM EDT. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2015, 4:00 AM EDT (08:00 UTC)
- In effect from
- Oct 2, 2015, 9:00 AM EDT
- Expired
- Oct 3, 2015, 3:36 PM EDT
- In force
- 31 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
660 WHUS71 KCLE 020800 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 400 AM EDT FRI OCT 2 2015 LEZ142>147-021600- /O.CON.KCLE.SC.Y.0036.000000T0000Z-151002T1300Z/ /O.UPG.KCLE.GL.A.0004.151002T1300Z-151003T2100Z/ /O.NEW.KCLE.GL.W.0025.151002T1300Z-151003T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- 400 AM EDT FRI OCT 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 5 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM EDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST WINDS TO 30 KNOTS ARE EXPECTED TO INCREASE TO NORTHEAST 35 KNOT GALES TODAY AND CONTINUE THROUGH TONIGHT. WINDS WILL BEGIN TO DIMINISH ON SATURDAY. * WAVES/SEAS...WAVES OF 6 TO 10 FEET CAN BE EXPECTED TODAY AND TONIGHT. CONDITIONS WILL REMAIN HAZARDOUS TO SMALL CRAFT THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ162>167-021600- /O.UPG.KCLE.GL.A.0004.151002T1300Z-151003T2100Z/ /O.NEW.KCLE.GL.W.0025.151002T1300Z-151003T2100Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- 400 AM EDT FRI OCT 2 2015 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 5 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM EDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST WINDS TO 30 KNOTS ARE EXPECTED TO INCREASE TO 35 KNOT GALES TODAY AND CONTINUE THROUGH TONIGHT. WINDS WILL BEGIN TO DIMINISH ON SATURDAY. * WAVES/SEAS...WAVES OF 5 TO 8 FEET WILL BUILD TO 8 TO 12 FEET TODAY. WAVES ARE EXPECTED TO START SUBSIDING LATE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ148-149-021600- /O.CON.KCLE.SC.Y.0036.000000T0000Z-151002T1900Z/ /O.CON.KCLE.GL.A.0004.151002T1900Z-151003T2100Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 400 AM EDT FRI OCT 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM 3 PM EDT THIS AFTERNOON THROUGH SATURDAY AFTERNOON... * WINDS...NORTHEAST WINDS TO 30 KNOTS ARE EXPECTED TO INCREASE TO 35 KNOT GALES TODAY AND CONTINUE THROUGH TONIGHT. WINDS WILL BEGIN TO DIMINISH ON SATURDAY. * WAVES/SEAS...WAVES OF 6 TO 10 FEET CAN BE EXPECTED TODAY AND TONIGHT. CONDITIONS WILL REMAIN HAZARDOUS TO SMALL CRAFT THROUGH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ168-169-021600- /O.CON.KCLE.GL.A.0004.151002T1900Z-151003T2100Z/ LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 400 AM EDT FRI OCT 2 2015 ...GALE WATCH REMAINS IN EFFECT FROM 3 PM EDT THIS AFTERNOON THROUGH SATURDAY AFTERNOON... * WINDS...NORTHEAST WINDS TO 30 KNOTS ARE EXPECTED TO INCREASE TO 35 KNOT GALES LATER TODAY AND CONTINUE THROUGH TONIGHT. WINDS WILL BEGIN TO DIMINISH ON SATURDAY. * WAVES/SEAS...WAVES OF 7 TO 10 FEET CAN BE EXPECTED TODAY AND TONIGHT. WAVES ARE EXPECTED TO START SUBSIDING LATE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
6 follow-up statements
774 WHUS71 KCLE 021319 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 919 AM EDT FRI OCT 2 2015 LEZ142>147-022130- /O.EXP.KCLE.SC.Y.0036.000000T0000Z-151002T1300Z/ /O.CON.KCLE.GL.W.0025.000000T0000Z-151003T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- 919 AM EDT FRI OCT 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...NORTHEAST WINDS TO 30 KNOTS ARE EXPECTED TO INCREASE TO NORTHEAST 35 KNOT GALES TODAY AND CONTINUE INTO SATURDAY THEN DIMINISH TO 30 KNOTS BY LATE SATURDAY. * WAVES/SEAS...WAVES OF 7 TO 12 FEET CAN BE EXPECTED THROUGH TONIGHT THEN SLOWLY SUBSIDE SATURDAY AFTERNOON THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ148-149-022130- /O.UPG.KCLE.SC.Y.0036.000000T0000Z-151002T1900Z/ /O.EXA.KCLE.GL.W.0025.000000T0000Z-151003T2100Z/ /O.UPG.KCLE.GL.A.0004.151002T1900Z-151003T2100Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 919 AM EDT FRI OCT 2 2015 ...GALE WARNING IN EFFECT UNTIL 5 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM EDT SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST WINDS TO 30 KNOTS ARE EXPECTED TO INCREASE TO NORTHEAST 35 KNOT GALES TODAY AND CONTINUE INTO SATURDAY THEN DIMINISH TO 30 KNOTS BY LATE SATURDAY. * WAVES/SEAS...WAVES OF 7 TO 12 FEET CAN BE EXPECTED THROUGH TONIGHT THEN SLOWLY SUBSIDE SATURDAY AFTERNOON THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ168-169-022130- /O.EXA.KCLE.GL.W.0025.000000T0000Z-151003T2100Z/ /O.UPG.KCLE.GL.A.0004.151002T1900Z-151003T2100Z/ LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 919 AM EDT FRI OCT 2 2015 ...GALE WARNING IN EFFECT UNTIL 5 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM EDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST WINDS TO 30 KNOTS ARE EXPECTED TO INCREASE TO NORTHEAST 35 KNOT GALES TODAY AND CONTINUE INTO SATURDAY THEN DIMINISH TO 30 KNOTS BY LATE SATURDAY. * WAVES/SEAS...WAVES OF 7 TO 12 FEET CAN BE EXPECTED THROUGH TONIGHT THEN SLOWLY SUBSIDE SATURDAY AFTERNOON THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ162>167-022130- /O.CON.KCLE.GL.W.0025.000000T0000Z-151003T2100Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- 919 AM EDT FRI OCT 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... * WINDS...NORTHEAST WINDS TO 30 KNOTS ARE EXPECTED TO INCREASE TO NORTHEAST 35 KNOT GALES TODAY AND CONTINUE INTO SATURDAY THEN DIMINISH TO 30 KNOTS BY LATE SATURDAY. * WAVES/SEAS...WAVES OF 6 TO 12 FEET CAN BE EXPECTED THROUGH TONIGHT THEN SLOWLY SUBSIDE SATURDAY AFTERNOON THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
233 WHUS71 KCLE 021937 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 337 PM EDT FRI OCT 2 2015 LEZ142>149-162>169-030345- /O.CON.KCLE.GL.W.0025.000000T0000Z-151003T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 337 PM EDT FRI OCT 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... * WINDS...NORTHEAST TO EAST GALES TO 35 KNOTS WILL CONTINUE INTO SATURDAY THEN DIMINISH TO 30 KNOTS BY LATE SATURDAY. * WAVES/SEAS...WAVES OF 7 TO 12 FEET CAN BE EXPECTED INTO SATURDAY MORNING THEN SLOWLY SUBSIDE SATURDAY AFTERNOON THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
352 WHUS71 KCLE 030215 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1015 PM EDT FRI OCT 2 2015 LEZ142>149-162>169-031015- /O.CON.KCLE.GL.W.0025.000000T0000Z-151003T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1015 PM EDT FRI OCT 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... * WINDS...NORTHEAST TO EAST GALES TO 35 KNOTS WILL CONTINUE INTO SATURDAY THEN DIMINISH TO 30 KNOTS BY LATE SATURDAY. * WAVES/SEAS...WAVES OF 6 TO 12 FEET CAN BE EXPECTED INTO SATURDAY MORNING THEN SLOWLY SUBSIDE SATURDAY AFTERNOON THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
600 WHUS71 KCLE 030746 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 346 AM EDT SAT OCT 3 2015 LEZ142>149-162>169-031600- /O.EXT.KCLE.GL.W.0025.000000T0000Z-151003T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 346 AM EDT SAT OCT 3 2015 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST TO EAST GALES TO 35 KNOTS WILL DIMINISH TO 30 KNOTS BY LATE THIS AFTERNOON. * WAVES/SEAS...WAVES OF 6 TO 12 FEET CAN BE EXPECTED INTO THROUGH THE MORNING THEN SLOWLY SUBSIDE THIS AFTERNOON THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
315 WHUS71 KCLE 031333 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 933 AM EDT SAT OCT 3 2015 LEZ142>149-162>169-032000- /O.CON.KCLE.GL.W.0025.000000T0000Z-151003T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 933 AM EDT SAT OCT 3 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST TO EAST GALES TO 35 KNOTS WILL DIMINISH TO 30 KNOTS BY LATE THIS AFTERNOON. * WAVES/SEAS...WAVES OF 6 TO 12 FEET CAN BE EXPECTED INTO THROUGH THE MORNING THEN SLOWLY SUBSIDE THIS AFTERNOON THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
683 WHUS71 KCLE 031936 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 336 PM EDT SAT OCT 3 2015 LEZ142>149-040345- /O.CAN.KCLE.GL.W.0025.000000T0000Z-151003T2000Z/ /O.NEW.KCLE.SC.Y.0037.151003T1936Z-151005T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 336 PM EDT SAT OCT 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHEAST WINDS TO 30 KNOTS WILL GRADUALLY TURN TO THE EAST AND DIMINISH TO 10 TO 20 KNOTS LATE TONIGHT. * WAVES/SEAS...WAVES OF 5 TO 9 FEET WILL SLOWLY SUBSIDE TO 2 TO 4 FEET BY DAYBREAK SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ162>169-032045- /O.CAN.KCLE.GL.W.0025.000000T0000Z-151003T2000Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 336 PM EDT SAT OCT 3 2015 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WINDS HAVE DIMINISHED TO 30 KNOTS. WINDS WILL GRADUALLY CONTINUE TO DIMINISH OVERNIGHT. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Oct 2, 3:35 AM EDT, 25 minutes earlier.
Area forecast discussion, Oct 2, 3:35 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
335 AM EDT FRI OCT 2 2015
.SYNOPSIS...
A RIDGE OF HIGH PRESSURE WILL CONTINUE TO DOMINATE THE LOCAL AREA
THROUGH THIS EVENING. A TROUGH OF LOW PRESSURE WILL EXTEND NORTH
FROM THE SOUTHEASTERN UNITED STATES COAST AND REMAIN NEARLY
STATIONARY THROUGH MONDAY MORNING. HIGH PRESSURE WILL MOVE EAST
ACROSS THE AREA BY TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPPER LEVEL PATTERN INDICATING UPPER LEVEL TROUGHINESS WILL REMAIN
PERSISTENT TODAY BUT WILL BECOME ABSORBED AS PART OF THE
STRENGTHENING UPPER LEVEL LOW PRESSURE SYSTEM OVER THE FLORIDA
PANHANDLE. THIS UPPER LEVEL FEATURE WILL CAUSE A TROUGH TO EXTEND
NORTHWEST INTO THE FORECAST AREA TONIGHT. IN THE MEAN TIME...SURFACE
HIGH PRESSURE TO THE NORTH WILL CONTINUE TO REMAIN IN CONTROL OF THE
WEATHER ACROSS THE FORECAST AREA TODAY. PERSISTENT BRISK NORTHEAST
FLOW WILL REMAIN THROUGH THE DAY AND KEEP A MIX OF CLOUDS AND SUN
ACROSS THE AREA. MOST PERSISTENT CLOUDS WILL BE THE RESULT OF
REVERSE LAKE EFFECT OFF LAKE ERIE...ESPECIALLY SOUTHWEST OF THE LAKE
AND ALONG THE LAKE SHORE. TEMPERATURES WILL STILL BE ON THE COOLER
SIDE AS COLD AIR ADVECTION CONTINUES THROUGH THE DAY. WINDS WILL
ALSO BE BRISK THROUGH THE DAY AS GRADIENT ASSOCIATED WITH THE HIGH
PRESSURE TO THE NORTH REMAINS TIGHT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
UPPER LEVEL LOW THAT DEVELOPS AS A RESULT OF TROUGHINESS IN THE
EASTERN UNITED STATES WILL CONTINUE TO STRENGTHEN OVER GEORGIA.
MEANWHILE...UPPER LEVEL RIDGING WILL OCCUR FROM THE CENTRAL ATLANTIC
OCEAN WEST INTO NEW YORK AND PENNSYLVANIA INTO OHIO AND THE GREAT
LAKES. THE UPPER LEVEL RIDGE IS PROGGED TO GRADUALLY BREAK DOWN OVER
TIME LEAVING FLOW OVER THE ENTIRE EASTERN THIRD OF THE UNITED STATES
RATHER SLUGGISH. WHAT DOES THIS MEAN FOR US...THIS MEANS THERE WILL
LIKELY BE NO STRONG PUSH TO MOVE ANY SYSTEMS AFFECTING THE LOCAL
AREA OUT OF HERE IN ANY FAST MANNER. LATEST MODELS AND HURRICANE
OFFICIAL TRACK OF JOAQUIN PUSHES THE STORM A BIT FURTHER EAST OVER
THE ATLANTIC...ALBEIT SLUGGISH MOVEMENT. IF THIS TRACK HOLDS...THEN
MODELS SUGGEST A BIT OF MOISTURE WILL SURGE WEST FROM THE ATLANTIC
INTO THE FORECAST AREA WITH THE INVERTED TROUGH AND THEN DISSIPATE AS
JOAQUIN CUTS OFF THE FLOW OF MOISTURE INTO THE FORECAST AREA. KEEP
IN MIND IF JOAQUIN DOES TAKE A FURTHER WEST TRACK THAN CURRENTLY
PROJECTED...THEN MORE OF AN INFLUENCE FROM THE STORM IN THE FORM OF
MOISTURE COULD BE FELT DURING THE LATTER HALF OF THE WEEKEND AND
EARLY NEXT WEEK. SO...BASED ON THAT INFORMATION...I AM GOING TO KEEP
THE FORECAST PRETTY MUCH WHERE IT IS BASED ON CURRENT TRENDS.
OBVIOUSLY...ADJUSTMENTS UP OR DOWN WILL NEED TO BE MADE ON RAIN
CHANCES THROUGH THE WEEKEND INTO EARLY NEXT WEEK.
TEMPERATURES ARE GOING TO BE TOUGH DURING THIS PERIOD AS COLD AIR
ADVECTION AROUND THE HIGH PRESSURE WILL KEEP TEMPERATURES ON THE
COOL SIDE. AS RAIN BEGINS TO MOVE WEST INTO THE AREA...CLOUDS AND
PRECIPITATION WILL HAVE A COOLING EFFECT AND HIGHS MAY STRUGGLE TO
CLIMB OUT OF THE 50S SATURDAY. OVERNIGHT LOWS HOLDING MOSTLY IN THE
50S.
LAKESHORE/COASTAL FLOOD WATCH STILL REMAINS IN EFFECT FOR
COUNTIES ADJACENT TO THE WESTERN BASIN OF LAKE ERIE. BEST CHANCE
FOR ANY FLOODING TO OCCUR WILL BE LATER TONIGHT. WILL STILL KEEP
THE WATCH IN EFFECT AT THIS TIME. GUSTY WINDS ON LAKE ERIE OUT OF
THE NORTHEAST CONTINUES TO CAUSE A SEICHE WHERE WATER LEVELS HAVE
BEEN ON THE RISE ON THE WEST END OF THE LAKE. IF THE WATER LEVELS
RISE TONIGHT AS EXPECTED...SOME FLOODING ALONG THE SHORE IS
POSSIBLE.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
AREA WILL STILL HAVE FLOW OFF OF THE LAKE ON TUESDAY AND THEREFORE
WILL KEEP SOME CLOUD COVER ACROSS THE AREA. HAVE REMOVED THE MENTION
OF PRECIPITATION AS WE SHOULD BE IN GOOD SHAPE WITH SURFACE HIGH
PRESSURE AND A FLAT RIDGE ALOFT. OTHERWISE WEDNESDAY AND THURSDAY
WILL BE A WAITING GAME...WAITING FOR THE WESTERN U.S. TROUGH TO
EJECT OUT INTO THE CENTRAL PLAINS. OF COURSE THERE ARE VARYING
SOLUTIONS AS WOULD BE EXPECTED BOTH BECAUSE IT IS FAR OUT IN TIME
YET BUT ALSO JUST AS A RESULT OF THE PATTERN WE ARE IN. TEMPERATURES
WILL BE SEASONABLE.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
LINGERING LOW LEVEL MOISTURE ACROSS NORTHWEST OHIO RESULTING IN
CEILINGS HOVERING AROUND 3K FEET FOR THE REMAINDER OF TONIGHT.
OTHERS HAVE SCT-BKN MID/HIGH LEVEL DECKS. EXPECT ALL SITES TO BE
VFR FROM MID MORNING ONWARD. STRONG NE FLOW WILL CONTINUE. ON
AND OFF GUSTS TO 25 KNOTS FOR THE REMAINDER OF THE
NIGHT...INCREASING TO NEAR 30 KNOTS FOR THE DAYLIGHT HOURS.
LOCATIONS ALONG THE LAKESHORE...CLE/ERI...MAY BE ABLE TO REACH 35
KNOTS LATE THIS AFTERNOON. AGAIN SOME DEGREE OF GUSTS WILL
CONTINUE PAST SUNSET. LAKE CLOUDS POSSIBLE AGAIN FRIDAY NIGHT FOR
TOL/FDY.
OUTLOOK...ISOLATED NON VFR POSSIBLE FRIDAY NIGHT. NON VFR AT TIMES
SATURDAY THROUGH MONDAY. MODERATE NE WINDS CONTINUE THROUGH
SATURDAY.
&&
.MARINE...
LAKE WILL CONTINUE TO BE ROUGH THROUGH THE FIRST HALF OF
THE WEEKEND...SUBSIDING ON SUNDAY. GALE FORCE WINDS ARE EXPECTED TO
DEVELOP TODAY AND CONTINUE TONIGHT. IT WILL BE MARGINAL AT EITHER
END OF THE LAKE DUE TO THE SHORTER FETCH. THE INCREASED NORTHEAST
FLOW IS DUE TO HIGH PRESSURE RESIDING NEAR JAMES BAY THAT WILL PRESS
A LITTLE MORE FURTHER SOUTH TODAY WHILE LOW PRESSURE DEVELOPS OFF
THE SOUTHEAST COAST OF THE U.S. THE HIGH WILL WEAKEN BY MONDAY BUT
WILL STILL BE INFLUENCING THE LAKE ON TUESDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKESHORE FLOOD WARNING UNTIL 10 AM EDT SATURDAY FOR OHZ003-
007>009.
PA...NONE.
MARINE...GALE WARNING FROM 9 AM THIS MORNING TO 5 PM EDT SATURDAY FOR
LEZ142>147-162>167.
GALE WATCH FROM 3 PM EDT THIS AFTERNOON THROUGH SATURDAY
AFTERNOON FOR LEZ148-149-168-169.
SMALL CRAFT ADVISORY UNTIL 3 PM EDT THIS AFTERNOON FOR LEZ148-
149.
SMALL CRAFT ADVISORY UNTIL 9 AM EDT THIS MORNING FOR
LEZ142>147.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...OUDEMAN
AVIATION...OUDEMAN
MARINE...OUDEMANHazardous weather outlook, Oct 2, 3:36 AM EDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 336 AM EDT FRI OCT 2 2015 OHZ006-010>014-017>023-027>033-036>038-047-089-PAZ001>003-030745- WOOD-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 336 AM EDT FRI OCT 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>147-162>167-030745- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- 336 AM EDT FRI OCT 2 2015 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 5 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-007>009-030745- LUCAS-OTTAWA-SANDUSKY-ERIE OH- 336 AM EDT FRI OCT 2 2015 ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 10 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKESHORE FLOOD WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKESHORE FLOOD WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-148-149-168-169-030745- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 336 AM EDT FRI OCT 2 2015 ...GALE WATCH IN EFFECT FROM 3 PM EDT THIS AFTERNOON THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 3:41 AM EDT | Lakeshore Flood Warning | CLE | Erie, Lucas, Ottawa, Sandusky | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.